On the existence problem of solutions to a class of fuzzy mixed exponential vector variational inequalities
Volume 11, Issue 7, pp 916--926
Publication Date: May 17, 2018
Submission Date: October 18, 2017
Revision Date: December 01, 2017
Accteptance Date: December 09, 2017
- Center for General Education, China Medical University, Taichung 40402, Taiwan.
- Department of Mathematics, Jazan University, Jazan, Kingdom of Saudi Arabia.
- Center for Fundamental Science; and Research Center for Nonlinear Analysis and Optimization, Kaohsiung Medical University, Kaohsiung 80708, Taiwan.
- Department of Medical Research, Kaohsiung Medical University Hospital, Kaohsiung 80708, Taiwan.
Xiong Rui Wang
- Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China.
In this research article, we deal with a new kind of mixed
exponential fuzzy vector variational inequalities in ordered
Euclidean spaces. By using KKM-technique and Nadler's fixed point
theorem, we prove some existence theorems of solutions to mixed
exponential vector variational inequality problems in fuzzy
- Mixed exponential vector variational inequality problems
- fuzzy mappings
- fuzzy upper and lower semicontinuous mappings
- \(\alpha_g\)-relaxed exponentially \((\gamma,\eta)\)-monotone mapping
- Nadler's fixed points theorem
- ordered Euclidean spaces
M. K. Ahmad, S. Salahuddin, A fuzzy extension of generalized implicit vector variational like inequalities, Positivity, 11 (2007), 477–484.
M. K. Ahmad, S. Salahuddin , Existence of solution for generalized implicit vector variational like inequalities, Nonlinear Anal., 67 (2007), 430–441.
M. K. Ahmad, S. Salahuddin, Fuzzy generalized variational like inequality problems in topological vector spaces, J. Fuzzy Set Valued Anal., 2013 (2013), 5 pages.
G. A. Anastassiou, S. Salahuddin, Weakly set valued generalized vector variational inequalities, J. Comput. Anal. Appl., 15 (2013), 622–632.
L. Q. Anh, P. Q. Khanh, Existence conditions in symmetric multivalued vector quasiequilibrium problems, Control Cybernet., 36 (2007), 519–530.
L. E. J. Brouwer, Zur invarianz des n-dimensional gebietes, Math. Ann., 71 (1912), 305–313.
L. C. Ceng, J. C. Yao , On generalized variational-like inequalities with generalized monotone multivalued mappings, Appl. Math. Lett., 22 (2009), 428–434.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182–190.
S. S. Chang, S. Salahuddin , Existence of vector quasi variational like inequalities for fuzzy mappings, Fuzzy Sets and Systems, 233 (2013), 89–95.
S. S. Chang, S. Salahuddin, M. K. Ahmad, X. R. Wang, Generalized vector variational like inequalities in fuzzy environment, Fuzzy Sets and System, 265 (2015), 110–120.
S.-S. Chang, Y.-G. Zhu, On variational inequalities for fuzzy mappings, Fuzzy Sets and Systems, 32 (1989), 359–367.
G. Y. Chen, Existence of solutions for a vector variational inequalities: An extension of Hartman-Stampacchia theorems, J. Optim. Theory Appl., 74 (1992), 445–456.
G.-Y. Chen, G.-M. Cheng, Vector variational inequality and vector optimizations problem, Toward Interactive and Intelligent Decision Support Systems, Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Heidelberg (1987)
Y. J. Cho, S. Salahuddin, M. K. Ahmad, A fuzzy extension of generalized vector version of Minty lemma and applications, J. Fuzzy Maths., 15 (2007), 449–458.
X. P. Ding, S. Salahuddin, Fuzzy generalized mixed vector quasi variational like inequalities, J. Emerging Trends Comput. Information Sci., 4 (2013), 881–887.
X. P. Ding, S. Salahuddin, M. K. Ahmad, Fuzzy generalized vector variational inequalities and complementarity problems, Nonlinear Funct. Anal. Appl., 13 (2008), 253–263.
K. Fan, A generalization of tychonoff’s fixed point theorem, Math. Ann., 142 (1961), 305–310.
Y. P. Fang, N. J. Huang, Variational-like inequalities with generalized monotone mappings in Banach spaces, J. Optim. Theory Appl., 118 (2003), 327–338.
F. Giannessi , Theorems of the Alternative, Quadratic Programs, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley and Sons, New York (1980)
N.-J. Huang, C.-J. Gao, Some generalized vector variational inequalities and complementarity problems for multivalued mappings, Appl. Math. Lett., 16 (2003), 1003–1010.
A. Jayswal, S. Choudhury, R. U. Verma , Exponential type vector variational-like inequalities and vector optimization problems with exponential type invexities, J. Appl. Math. Comput., 45 (2014), 87–97.
P. Q. Khanh, N. H. Quan , Generic stability and essential components of generalized KKM points and applications, J. Optim. Theory Appl., 148 (2011), 488–504.
B. S. Lee, S. Salahuddin, A hemivariational-like inequality with applications, J. Nonlinear Convex Anal., 16 (2015), 141–150.
B. S. Lee, S. Salahuddin , Minty lemma for inverted vector variational inequalities, Optimization, 66 (2017), 351–359.
K. L. Lin, D.-P. Yang, J. C. Yao, Generalized vector variational inequalities, J. Optim. Theory Appl., 92 (1997), 117–125.
S. B. J. Nadler , Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475–488.
S. Salahuddin, M. K. Ahmad, R. U. Verma , Existence theorem for fuzzy mixed vector F-variational inequalities, Adv. Nonlinear Var. Inequal., 16 (2013), 53–59.
S. Salahuddin, B. S. Lee, Fuzzy general nonlinear ordered random variational inequalities in ordered Banach spaces , East Asian Math. J., 32 (2016), 685–700.
S. Salahuddin, R. U. Verma, A common fixed point theorem for fuzzy mappings, Trans. Math. Prog. Appls., 1 (2013), 59–68.
A. H. Siddiqi, M. F. Khan, S. Salahuddin, On vector variational like inequalities, Far East J. Math. Sci., Special Volume, Part III, (1998), 319–329.
K.-Q. Wu, N.-J. Huang, Vector variational-like inequalities with relaxed \(\eta-\alpha\)-Pseudomonotone mappings in Banach spaces, J. Math. Inequal., 1 (2007), 281–290.
L. A. Zadeh, Fuzzy sets, Information Control, 8 (1964), 338–353.